# SDR P2EA01067

- Difficulty date: April 28, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, INNER TEAR STRAP AT BS 1136 TO BS 1156 WL 240 ON RIGHT SIDE OF APU TORQUE BOX CRACKED 5 INCHES.  FABRICATED TEAR STRAP AND REPLACED IAW SRM 51-20-1.  (M)
